# SDR ASAA2017050920691

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,735 hours, 1,963 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TWO OCCASIONS HAD "VTK" FLAG, LOSS OF VNAV & LNAV, AND BOTH MCDU SCREENS BLANK. BOTH TIMES BOTH FMC RESET THEMSELVES AFTER 30-60 SECONDS WITH ALL FMC DATA RESTORED. ON ONE INSTANCE LEGS PAGE COULD NOT BE MODIFIED UNTIL SWITCHING TO RTE NR 2. GROUNDED - YES. USING OBSERVED FAULT FIM FOR VTK FLAGS, PERFORMED FIM 43-61 TASK 801. NO DEFECTS NOTED. BOTH FLIGHT MANAGEMENT COMPUTERS OPS CHECK GOOD IAW AMM 34-61-00.
